# SDR IPXA11565955

- Difficulty date: April 3, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB FLOOR PANEL BS 1020-1040 RBL1 TO RBL 25 HAS EDGE DAMAGE.     FABRICATED MCB FLOOR PANEL BS 1020-1040 RBL1 TO RBL25 IAW SRM 53-00-50, 1A1, AMM 53-01-01-4.
